Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The $ k$-closure of monic and monic free ideals in a polynomial semiring

Author: Louis Dale
Journal: Proc. Amer. Math. Soc. 64 (1977), 219-226
MSC: Primary 16A78
MathSciNet review: 0444717
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The concepts of k-closure, k-boundary and weak k-ideals are introduced and necessary and sufficient conditions that an ideal be a k-ideal are given. These conditions are applied to monic and monic free k-ideals. Also, it is shown that the ascending chain condition holds for monic ideals, but not for monic free ideals, and that a semiring S is Noetherian if and only if $ S[x]$ satisfies the ascending chain condition for monic ideals.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A78

Retrieve articles in all journals with MSC: 16A78

Additional Information

PII: S 0002-9939(1977)0444717-9
Keywords: Strict semiring, monic ideals, monic free ideals, k-ideals, weak k-ideals, k-closure, k-boundary
Article copyright: © Copyright 1977 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia